Click for more products.
No produts were found.

Panadol Extra Strong

Provides 37% stronger pain relief as compared to standard Paracetamol.

S$11.99
Tax included
Quantity
  • Box of 20
  • Box of 120
Out of stock
Add to wishlist

Send Enquiry


Description

Panadol Extra with Optizorb provides 37% stronger pain relief as compared to standard Paracetamol.

Relieves:

- Headaches

- Pain after vaccination

- Migraine headache

- Period pain

- Backache

- Joint and muscle aches

- Toothache

- Fever

Active ingredient: 500mg Paracetamol, 65mg Caffeine

Product Details
PAN-ES
Recommended Items

Menu

Settings

Create a free account to use wishlists.

Sign in